- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
2193-5351
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Hybrid approximation of solutions of integral equations of the Hammerstein type ; volume:2 ; number:2 ; day:18 ; month:12 ; year:2012 ; pages:221-232 ; date:6.2013
Arabian journal of mathematics ; 2, Heft 2 (18.12.2012), 221-232, 6.2013
- Creator
-
Zegeye, Habtu
- Contributor
-
Malonza, David M.
SpringerLink (Online service)
- DOI
-
10.1007/s40065-012-0060-z
- URN
-
urn:nbn:de:1111-2016052041696
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:55 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Zegeye, Habtu
- Malonza, David M.
- SpringerLink (Online service)